# SDR MWEA981043

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5910152
- Condition: Damaged
- Location: Bs 480-499
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SEAT TRACK AT FS 480 TO 499 HAS SEVERAL AREAS OF DAMAGE.  REMOVED DAMAGED AREAS FABRICATED REPAIR FILLERS AND STRAPS INSTALLED REPAIR PARTS.
